Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Spots on legs, swelling, redness, sore, black craters, orange pus. On montelukast. What can I do?

Hi, my brother gets 50p size boil like (spots) on his legs. They swell up, become red & hot to the touch. They are also sore to the touch. After a couple of days they get a black crater on them and then when squeezed orange puss comes out of them. He has had blood tests which resulted in being allergic to a high amount of living organisms. He has to take anti allergy tablets everyday along with montelukast 10mg. And has to wash with chlorhexidine gluconate 4%. These medications don t seem to be effective. Have you ever seen a case like this before ? Is there anything else he could try?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response hot spots may be due to erythema nodosum.rule out tuberculosis.leprosy.and staphalococcal infection.use atarax.antibiotic and a short coure of oral steriods
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor